# SDR HEEA059987

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Malfunctoned
- Location: Start/Generator
- Part time: 208 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTER WILL NOT MOTOR AND GENERATOR LIGHT CAME ON IN-FLIGHT.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES EXCESSIVELY WORN AND COMMUTATOR PITTED AND SCARRED.   OVERHAULED AND RETURNED TO SERVICE.
